Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 597926, 12 pages
http://dx.doi.org/10.1155/2014/597926
Research Article

Exact Finite Difference Scheme and Nonstandard Finite Difference Scheme for Burgers and Burgers-Fisher Equations

Department of Mathematics, Harbin Institute of Technology at Weihai, Weihai 264209, China

Received 8 October 2013; Revised 20 November 2013; Accepted 29 November 2013; Published 2 January 2014

Academic Editor: Andrew Pickering

Copyright © 2014 Lei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Zhang, Lisha Wang, and Xiaohua Ding, “Exact Finite Difference Scheme and Nonstandard Finite Difference Scheme for Burgers and Burgers-Fisher Equations,” Journal of Applied Mathematics, vol. 2014, Article ID 597926, 12 pages, 2014. https://doi.org/10.1155/2014/597926.